# SDR CALA2019092301597

- Difficulty date: September 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 67,516 hours, 28,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR16 DOOR STOP NR 7 IB UPPER AND IB LWR HOLES HAVE CRACK INDICATIONS AIMING IB AND APPEAR TO BE IN INTERCOSTAL LAYER AD RELATED TASK SPEC NR A3NB-53-4-0018 PER HGR NR 9294340. RMVD AND RPLD NR 7 RT INTERCOSTAL AT FR16 RT IAW SRM 51-72-11-91 1-001 AND ECRA 5311-02250.
